# SDR 96ZZZX5488

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6039Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273224
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Part number: 1965276
- Condition: Failed
- Location: Rt Eng Alt
- Component: 110077
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ALTERNATOR FAILED DURING FLIGHT.  WHEN ALTERNATOR FAILED, IT ALSO DAMAGED MAIN VOLTAGE REGULATOR.  THE ALTERNATOR  WAS OVERHAULED BY AERO ELECTRIC, INC., ON 11-17-94, AND INSTALLED ON 11-28-94.  IT APPEARS ONE BRUSH FAILED AND GOUGED THE ROTOR.
